Recurrence Relation for a Class of Polynomials Associated With the Generalized Hermite Polynomials
Publications de l'Institut Mathématique, _N_S_54 (1993) no. 68, p. 35
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The coefficients in an $(m+1)$-term recurrence relation for
a class of polynomials associated by the generalized Hermite
polynomials are determined explicitly.
Classification :
33C55
@article{PIM_1993_N_S_54_68_a5,
author = {Gradimir V. Milovanovi\'c},
title = {Recurrence {Relation} for a {Class} of {Polynomials} {Associated} {With} the {Generalized} {Hermite} {Polynomials}},
journal = {Publications de l'Institut Math\'ematique},
pages = {35 },
year = {1993},
volume = {_N_S_54},
number = {68},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a5/}
}
TY - JOUR AU - Gradimir V. Milovanović TI - Recurrence Relation for a Class of Polynomials Associated With the Generalized Hermite Polynomials JO - Publications de l'Institut Mathématique PY - 1993 SP - 35 VL - _N_S_54 IS - 68 UR - http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a5/ LA - en ID - PIM_1993_N_S_54_68_a5 ER -
%0 Journal Article %A Gradimir V. Milovanović %T Recurrence Relation for a Class of Polynomials Associated With the Generalized Hermite Polynomials %J Publications de l'Institut Mathématique %D 1993 %P 35 %V _N_S_54 %N 68 %U http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a5/ %G en %F PIM_1993_N_S_54_68_a5
Gradimir V. Milovanović. Recurrence Relation for a Class of Polynomials Associated With the Generalized Hermite Polynomials. Publications de l'Institut Mathématique, _N_S_54 (1993) no. 68, p. 35 . http://geodesic.mathdoc.fr/item/PIM_1993_N_S_54_68_a5/